Volume 12, Issue 3
A Fast Parallel Algorithm of Bivariate Spline Surfaces

Jia-chang Sun

DOI:

J. Comp. Math., 12 (1994), pp. 195-202

Published online: 1994-12

Preview Full PDF 186 1762
Export citation
  • Abstract

A fast algorithm for evaluating and displaying bivariate splines in a three direction is presented based on two-level transformation of the corresponding of the corresponding B-splines. The efficiency has been shown by experiments of surface modelling design.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-195, author = {}, title = {A Fast Parallel Algorithm of Bivariate Spline Surfaces}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {3}, pages = {195--202}, abstract = { A fast algorithm for evaluating and displaying bivariate splines in a three direction is presented based on two-level transformation of the corresponding of the corresponding B-splines. The efficiency has been shown by experiments of surface modelling design. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9290.html} }
TY - JOUR T1 - A Fast Parallel Algorithm of Bivariate Spline Surfaces JO - Journal of Computational Mathematics VL - 3 SP - 195 EP - 202 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9290.html KW - AB - A fast algorithm for evaluating and displaying bivariate splines in a three direction is presented based on two-level transformation of the corresponding of the corresponding B-splines. The efficiency has been shown by experiments of surface modelling design.
Jia-chang Sun. (1970). A Fast Parallel Algorithm of Bivariate Spline Surfaces. Journal of Computational Mathematics. 12 (3). 195-202. doi:
Copy to clipboard
The citation has been copied to your clipboard